# SDR PNSA970304

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27801
- Make and model: Piper PA-31-350
- Aircraft serial: 317852157
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Rt Engine
- Component: Airesrch, 4091709001
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PARTIAL LOSS OF POWER, RT ENGINE.   REPLACED TURBOCHARGER.
